Alert archive / Indiana / Small Craft Advisories in 2014
Small Craft Advisory 71, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Dec 5, 2014, 4:26 AM EST. It took effect at Dec 6, 2014, 4:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2014, 4:26 AM EST (09:26 UTC)
- In effect from
- Dec 6, 2014, 4:00 AM EST
- Expired
- Dec 7, 2014, 4:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
407 WHUS73 KIWX 050926 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 AM EST FRI DEC 5 2014 LMZ043-046-051730- /O.NEW.KIWX.SC.Y.0071.141206T0900Z-141207T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 426 AM EST FRI DEC 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 4 AM EST SUNDAY. * WINDS...NORTH INCREASING TO 20 TO 25 KNOTS BY SATURDAY MORNING... THEN VEERING NORTHEAST 10 TO 20 KNOTS BY SATURDAY NIGHT. * WAVES...BUILDING TO 5 TO 10 FEET BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
564 WHUS73 KIWX 051459 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 959 AM EST FRI DEC 5 2014 LMZ043-046-052300- /O.CON.KIWX.SC.Y.0071.141206T0900Z-141207T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 959 AM EST FRI DEC 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO 4 AM EST SUNDAY... * WINDS...NORTH INCREASING TO 20 TO 25 KNOTS BY SATURDAY MORNING... THEN VEERING NORTHEAST 10 TO 20 KNOTS BY SATURDAY NIGHT. * WAVES...BUILDING TO 5 TO 10 FEET BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
864 WHUS73 KIWX 052035 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 335 PM EST FRI DEC 5 2014 LMZ043-046-060445- /O.CON.KIWX.SC.Y.0071.141206T0900Z-141207T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 335 PM EST FRI DEC 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO 4 AM EST SUNDAY... * WINDS...NORTH INCREASING TO 20 TO 25 KNOTS BY SATURDAY MORNING... THEN VEERING NORTHEAST 10 TO 20 KNOTS BY SATURDAY NIGHT. * WAVES...BUILDING TO 5 TO 10 FEET BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
121 WHUS73 KIWX 060306 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1006 PM EST FRI DEC 5 2014 LMZ043-046-061115- /O.CON.KIWX.SC.Y.0071.141206T0900Z-141207T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1006 PM EST FRI DEC 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO 4 AM EST SUNDAY... * WINDS...NORTH INCREASING TO 15 TO 25 KNOTS BY SATURDAY MORNING... THEN VEERING NORTHEAST 10 TO 20 KNOTS BY SATURDAY NIGHT. * WAVES...BUILDING TO 5 TO 8 FEET BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
566 WHUS73 KIWX 060946 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 446 AM EST SAT DEC 6 2014 LMZ043-046-061800- /O.CON.KIWX.SC.Y.0071.000000T0000Z-141207T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 446 AM EST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS...NORTH 15 TO 25 KNOTS VEERING EAST 10 TO 15 KNOTS TONIGHT. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
890 WHUS73 KIWX 061617 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1117 AM EST SAT DEC 6 2014 LMZ043-046-070030- /O.CON.KIWX.SC.Y.0071.000000T0000Z-141207T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1117 AM EST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS...NORTH 15 TO 25 KNOTS VEERING EAST 10 TO 15 KNOTS TONIGHT. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
103 WHUS73 KIWX 062103 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 PM EST SAT DEC 6 2014 LMZ043-046-070515- /O.CON.KIWX.SC.Y.0071.000000T0000Z-141207T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 403 PM EST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS...NORTHEAST 10 TO 20 KNOTS VEERING EAST 10 TO 15 KNOTS TONIGHT. * WAVES...SUBSIDING BELOW 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
455 WHUS73 KIWX 070308 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1008 PM EST SAT DEC 6 2014 LMZ043-046-070900- /O.CON.KIWX.SC.Y.0071.000000T0000Z-141207T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1008 PM EST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS...NORTHEAST 10 TO 20 KNOTS VEERING EAST 10 TO 15 KNOTS OVERNIGHT. * WAVES...SUBSIDING BELOW 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
106 WHUS73 KIWX 070853 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 353 AM EST SUN DEC 7 2014 LMZ043-046-071000- /O.EXP.KIWX.SC.Y.0071.000000T0000Z-141207T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 353 AM EST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING... WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA THIS MORNING... AND SHOULD REMAIN BELOW THE CRITERIA THROUGH MONDAY. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 1:54 AM EST, 2 hours 32 minutes earlier.
Area forecast discussion, Dec 5, 1:54 AM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 154 AM EST FRI DEC 5 2014 .SYNOPSIS... ISSUED AT 403 PM EST THU DEC 4 2014 A WEAK UPPER LEVEL SYSTEM WILL CONTINUE TO TRACK THROUGH THE REGION EARLY THIS MORNING...WITH A SMALL CHANCE OF SOME PATCHY FREEZING DRIZZLE ACROSS PORTIONS OF EAST CENTRAL ILLINOIS INTO NORTH CENTRAL INDIANA. A STRONGER SYSTEM WILL APPROACH THE AREA TODAY BRINGING A LIKELIHOOD OF RAIN. LOW TEMPERATURES EARLY THIS MORNING WILL REMAIN STEADY AROUND 30 TO 35 DEGREES. HIGHS TODAY WILL RANGE FROM THE UPPER 30S TO MID 40S. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 403 PM EST THU DEC 4 2014 FORECAST CONCERNS FOR THE SHORT TERM WILL CONTINUE TO BE TIMING AND NORTHWARD EXTENT OF HIGHER POPS FOR PRIMARILY A RAIN EVENT ON FRIDAY...ALTHOUGH STILL SOME LOW END CONCERN FOR BRIEF PERIOD OF FREEZING DRIZZLE OR LIGHT FREEZING RAIN AT ONSET. A HIGHLY SHEARED UPPER LEVEL SHORT WAVE WILL CONTINUE TO DAMPEN ACROSS THE SOUTHERN GREAT LAKES REGION THIS EVENING. WEAKENING NATURE OF THIS WAVE SHOULD CONFINE STRONGER ISENTROPIC TO LOCATIONS SOUTH OF THE FORECAST AREA THROUGH EARLY THIS EVENING. DID ADD SLIGHT CHANCE LIGHT RAIN/SNOW POPS FOR A FEW HOURS LATE THIS AFTERNOON ACROSS THE FAR SOUTH/SOUTHWEST WHEN A SLIGHTLY BETTER CHANCE OF ICE INTRODUCTION EXISTS BEFORE MID LEVEL PROFILES DRY THIS EVENING. ADDITIONAL UPPER LEVEL SHORT WAVES WILL APPROACH THE AREA FROM THE SOUTHWEST IN HIGHLY PROGRESSIVE PATTERN...WHICH WILL EVENTUALLY ALLOW STRONGER LOW LEVEL WAA/MOISTURE TRANSPORT TO WORK INTO THE LOCAL AREA LATE TONIGHT INTO FRIDAY MORNING. RELATIVELY SHALLOW MOISTURE PROFILES AND POSSIBILITY OF SFC/NEAR SFC SUB FREEZING LAYER PERSISTING OFFERS SOME LOW END CONCERN FOR SOME VERY LIGHT FREEZING DRIZZLE/LIGHT FREEZING RAIN AT ONSET OF PRECIPITATION OVERNIGHT INTO EARLY FRIDAY MORNING. STRONG ADVECTION SHOULD QUICKLY OVERWHELM THERMAL PROFILES AROUND OR SHORTLY AFTER 12Z TO SUPPORT MAINLY LIQUID PTYPE. PRIMARY UPPER LEVEL SHORT WAVE OF INTEREST ACROSS THE FOUR CORNERS REGION THIS AFTERNOON WILL REACH THE OHIO RIVER VALLEY FRIDAY. MODEL QPF APPEARS TO STRONGLY CORRELATE WITH AXIS OF STRONGEST LOW LEVEL MOISTURE CONVERGENCE ACROSS APPROXIMATELY SOUTHEAST HALF OF THE AREA FRIDAY AFTERNOON. UPPER LEVEL DIVERGENCE FIELDS ALSO APPEAR TO SUPPORT LARGER SCALE SYNOPTIC ENHANCEMENT TO PRECIP CHANCES WITH MORE FAVORABLE POSITIONING IN BROAD RIGHT ENTRANCE REGION OF UPPER JET STREAK ACROSS THE GREAT LAKES. PREVIOUS MAX TEMPS REMAIN INTACT FOR FRIDAY...WITH INFLUENCE OF CLOUDS AND PRECIP LIMITING HIGHS FROM THE UPPER 30S TO LOWER 40S. && .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 403 PM EST THU DEC 4 2014 MAIN FOCUS OF THE LONG TERM PERIOD IS RAINFALL FRIDAY NIGHT INTO SATURDAY. NO MAJOR CHANGES TO PREVIOUS FORECAST POPS AS LOW PRESSURE TRACKS NORTHEAST THROUGH THE OHIO VALLEY REGION. BEST RAIN CHANCES WILL BE ACROSS THE SOUTHERN PART OF THE FORECAST AREA...WHERE UP TO AN INCH OF RAINFALL IS POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING. PRECIP DIMINISHES FROM NORTHEAST TO SOUTHEAST ACROSS THE AREA THROUGH THE MORNING HOURS ON SATURDAY...AND KEPT THE AREA DRY AFTER 18Z. OPTED TO KEEP P-TYPE AS ALL RAIN THROUGH FRIDAY NIGHT/SATURDAY AS SFC TEMPERATURES SHOULD BE WARM ENOUGH TO PRECLUDE ANY FREEZING RAIN ISSUES. HOWEVER...COULD BE A MIX OF A SNOWFLAKE OR SNOW PELLET ON THE BACK SIDE OF THE SYSTEM...BUT CURRENT FEELING IS DRY AIR WILL END PRECIP BEFORE THERMODYNAMIC ENVIRONMENT IS SUPPORTIVE OF SNOW/MIX. NO MAJOR CHANGES TO TEMPERATURE FRIDAY NIGHT/SATURDAY. HIGH PRESSURE BUILDS ACROSS THE AREA SATURDAY NIGHT THROUGH SUNDAY...WITH DRY CONDITIONS AND FAIRLY SEASONABLE TEMPERATURES...ALTHOUGH SLIGHTLY ON THE COOL SIDE. NEXT PRECIP CHANCES ARRIVE MONDAY AND MONDAY NIGHT AS A VERY WEAK CLIPPER SYSTEM TRACKS THROUGH THE GREAT LAKES. WANING CONFIDENCE ON PRECIP WITH THIS SYSTEM...WITH LIMITED MOISTURE ACROSS THE AREA AND BEST FORCING NORTH OF THE AREA. 12Z GFS IS ACTUALLY DRY DURING THIS PERIOD...HOWEVER FOR COLLABORATION AND TEMPORAL CONSISTENCY HAVE OPTED TO LEAVE LOW CHANCE/SLIGHT CHANCE POPS IN MONDAY AND MONDAY NIGHT. ANY PRECIP SHOULD BE LIQUID DURING THE DAY ON MONDAY...HOWEVER A MIX/CHANGEOVER WOULD BE POSSIBLE LATER IN THE AFTERNOON THROUGH THE EVENING HOURS. HIGH PRESSURE BUILDS BACK INTO THE REGION ON TUESDAY...AND WILL KEEP CONDITIONS DRY THROUGH WEDNESDAY NIGHT. TEMPERATURES WILL AGAIN BE ON THE SEASONABLE SIDE DURING THIS PERIOD. NO MAJOR CHANGES TO THE TEMPERATURE FORECAST. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 115 AM EST FRI DEC 5 2014 THE AIRPORT TEMPERATURE AT BOTH SBN AND FWA WERE JUST ABOVE FREEZING AT 33F/0.6C AT THE START OF THE TAF PERIOD. THE LOWER LAYERS HAVE BEEN SATURATING GIVEN AIRCRAFT OBS AND RADAR TRENDS...AND SHOULD CONTINUE TO SATURATE AS WEAK WARM AND MOIST AIR ADVECTION CONTINUES. THERE IS STILL A CHANCE FOR BRIEF FREEZING DRIZZLE EARLY...HOWEVER...CURRENT THINKING IS PRECIPITATION WILL BE LIQUID WITH TEMPERATURES A LITTLE ABOVE FREEZING BY THE TIME THE DRIZZLE BEGINS WITH MINIMUM EVAPORATIVE COOLING. KEPT DETERIORATING CONDITIONS AS THE SURFACE LOW TRACK SOUTH OF THE TERMINALS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MARSILI/SKIPPER SHORT TERM...MARSILI LONG TERM...NG AVIATION...SKIPPER VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
In the hours before
Special weather statement, Dec 5, 2:41 AM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 241 AM EST FRI DEC 5 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-051100- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE 241 AM EST FRI DEC 5 2014 /141 AM CST FRI DEC 5 2014/ ...VERY LIGHT FREEZING DRIZZLE TONIGHT... VERY LIGHT PATCHY DRIZZLE OR FREEZING DRIZZLE WILL AFFECT NORTHERN INDIANA...SOUTHWEST MICHIGAN...AND NORTHWEST OHIO EARLY THIS MORNING WITH TEMPERATURES NEAR FREEZING. A FEW SLICK SPOTS ON UNTREATED ROADS ARE POSSIBLE...ESPECIALLY ON BRIDGES AND OVERPASSES. IF YOU ARE TRAVELLING EARLY THIS MORNING...PLEASE USE CAUTION AND SLOW DOWN. TEMPERATURES SHOULD WARM ABOVE FREEZING OVER THE ENTIRE AREA BY LATE MORNING.
Nearby
Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.